English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Optimal regularity for the pseudo infinity Laplacian

Rossi, J. D., & Saez, M. (2007). Optimal regularity for the pseudo infinity Laplacian. ESAIM: Control, Optimisation and Calculus of Variations, 13(2), 294-304. Retrieved from http://www.edpsciences.org/articles/cocv/abs/2007/02/cocv0619/cocv0619.html.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4956-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4957-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rossi, Julio D., Author
Saez, Mariel1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In this paper we find the optimal regularity for viscosity solutions of the pseudo infinity Laplacian. We prove that the solutions are locally Lipschitz and show an example that proves that this result is optimal. We also show existence and uniqueness for the Dirichlet problem.

Details

show
hide
Language(s):
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: ESAIM: Control, Optimisation and Calculus of Variations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 13 (2) Sequence Number: - Start / End Page: 294 - 304 Identifier: -